# SDR A6WA201040899

- Difficulty date: November 27, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED CRACKED SECTION OF AFT DRAG ANGLE, THE INSTALLED NEW SERVICEABLE SECTION IAW B/A REO 601R-52-11-513, 
REV A.
